# SDR CALA2023040301016

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737-8
- Aircraft serial: 30581
- Aircraft time: 69,750 hours, 25,480 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: NA
- Condition: Unknown
- Location: Lt Ctr Fuel Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CENTER FUEL PUMP INOP CONFIRMED PUMP IS INOP. PULLED AND COLLARD CIRCUIT BREAKER AND PLACED ON DEFERRAL IN REF WITH MEL 2802C. FOUND LEFT CENTER FUEL PUMP UFI FLASHING ERROR CODE 1A WITH PUMP SWITCH OFF. UNABLE TO RESET UFI PER FAULT ISOLATION PROCEDURE. REPLACED LEFT CENTER PUMP RAM, UFI AND POWER SWITCHING RELAY PER MM28-22-19-400-801-C1. LEFT CENTER FUEL PUMP OPS CHECK NORMAL. ADD EMP:U348768 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1998594.
